# SDR CALA9600799

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16232
- Make and model: Boeing 737217
- Aircraft serial: 19886
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN RADIUS OF VERTICAL STIFFENER AT STA 727 BULKHEAD.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-4, 51-10-2 AND 51-21.
